# SDR CA990318011

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Propeller: Rotol R321482F8
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032075
- Condition: Cracked
- Location: Hydraulic System
- Part time: 24,675 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SUPPLY LINE TO UPSIDE OF NLG ACTUATOR FOUND CRACKED.  FLUID IN FLAMMABLE BAG.
